We understand that people with cancer are worried about coronavirus.
Here is the
We will update it regularly.
Lorraine is a nurse specialist and sex therapist and volunteers here to answer your...
I have recently started on Zoladex, monthly implants, and have stress incontinence which is getting worse. An now on my second monthly implant. I had a TURP in February 2020, which confirmed a T3a prostate mass. Bone & body scan were clear. I was started on BICALUTAMIDE for 28 days and then Zoladex. I have had stress incontinence pretty much from the start of Zoladex. I had no incontinence after the TURP till I started the Zoladex.Has anyone else had incontinence on Zoladex? Does it improve?
Hi Queensman and a very warm welcome to the online community
I'm sorry to see that you were diagnosed with prostate cancer and that you've experienced worsening incontinence since starting on Zoladex.
I've found this information for you on the common side effects of Zoladex but it doesn't mention incontinence as being one of them.
It might be an idea to post this question in ask a nurse and one of the specialist cancer information nurses will respond within 2 working days.
"Never regret a day in your life, good days give you happiness, bad days give you experience"
What is a Community Champion?
Hi Queensman I'm just about to have my second injection of Zoladex next week and the only really bad side effect I've had, so far, is the hot flushes. I'm hoping that it's the same after next week. I also had Bicalutamide for the month prior to my first injection with the only side effects being irritability. I hope it will get better for you.
Hi wavy s,
Thanks for your reply and your good wishes.
Are you on monthly or 3 monthly injections?
Good luck with the 2nd injection
I'm on 3 monthly and originally I was to start radio therapy after this next Zoladex but it's been put off for an extra 3 months. I will just have to wait and see what happens next.
I had the second injection and the nurse had a terrible job to get it in the right place. She stuck the needle in and had to wiggle it about, and it took over a minute of wiggling to position it. Then she said I had to have a blood test for my thyroid. Again she couldn't get it right and the blood wouldn't flow (yes I did think about a stone) eventually she got it done. Now all I can say is I'm glad its not for another 3 months.
Hi Cant answer the incontinence problem, I would doubt that is related to the Zolodex. Regarding the problem with the injection, you could ask about changing to Prostap, it pretty well does the same thing and its a much easier injection .
Best of luck.
Thanks Joe I may well do that but, at least, not for another 3 months. I have an appointment with Oncology next month so may ask then.
Cheers keep smiling and stay safe.
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: